# SDR F3LA202511030322

- Difficulty date: November 3, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N638FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11749
- Aircraft time: 4,991 hours, 2,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 184537
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS AC WAS IN SCHEDULDED MAINTENANCE FOR THIS EVENT. DURING HEAVY CHECK EPSU UNIT 17WL FAULTING UNIT FAULT.   REMOVED AND REPLACED EPSU 17WL REF AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. OPS CHECK GOOD. A/C OK FOR SERVICE.
